# SDR 2006UALA01448

- Difficulty date: July 23, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 44,985 hours, 31,168 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ON SECOND MASTER CAUTION ANNUNCIATION, ABOUT 100 KTS, NORMAL BRAKING USED. SUSPECT HIGH TEMPERATURES AT SLC COMBINED WITH NO BLEED AIR COOLING CAUSED MASTER CAUTION ANNUNCIATION.
